# SDR REXA2017020400212

- Difficulty date: February 4, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK HAS CORROSION BS 409+18 - 409+113.  REPLACED THE SEAT TRACK IAW AMM 53-01-11, SRM 51-40-11, 51-21-16, 51-25-06, 51-25-16, AND REO 601R-53-00-485.
